# SDR CALA2025111411212

- Difficulty date: November 11, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 64,515 hours, 26,957 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT STATION 663 LT SIDE AT APPROXIMATELY LBL 9.0.  REPAIRED VAPOR BARRIER UPPER ATTACH ANGLE AT STATION 663 AND LBL 9.0 IAW  SRM 57-10-10-2R-5.
